# SDR DHL9672265C

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65224978
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WHILE REPLACING 940 FITTING, RT BS 930 FRAME WITH 2 CRACKS BELOW FLOOR LEVEL.  REPLACED FRAME FITTING PER S/B 53-130.
